# SDR UALA2012031301649

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part serial: 561AB
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PNL 561AB IS DAMAGED.  RMV'D PANEL & ROUTED TO SHOP FOR REPAIR R57160, PANEL RE-INSTALLED BY AMT.
